It’s every parent’s worst nightmare to hear that their child wants to end their lives.
Sometimes it seems to occur in their teen years.
With so many life changes and adjustments, they can feel as if they’re alone or too different. Hopefully, the depression or confliction does not last or go to a higher level.
But, can you imagine hearing those words about wanting to die from your 4-year-old?!
For Vanessa Sellick, that nightmare happened.
Her son started having suicidal thoughts and conversations about wishing he was dead, at just 4 years old.
When she tried to figure out what was going with her son, she found out that his asthma medicine could be the cause of it all.
After research and questions, she got answers: a drug called montelukast.
And she’s not the only mom who experienced the same thing. Singulair, a common asthma medicine, has side effects that are sometimes not clearly explained by doctors.
Some of those side-effects include disorientation, depression, irritability, memory impairment, and hallucinations. A young child should never have to deal with any of those side effects. And no parent should ever have to deal with these frightening behaviors.
This video has more information that could be valuable to parents all over the world!
Please SHARE this important video to make sure that other people won’t find themselves in the same, heartbreaking position that these moms found themselves in!
Video Credit: ABC, http://www.abc.net.au/news/
Reporting Credit: Sophie Scott and Meredith Griffiths, www.sophiescott.com.au
Due to restrictions, this video cannot
be viewed in your region.